# SDR SWAA2018092525522

- Difficulty date: September 4, 2018
- Submitted: September 27, 2018
- Operation: Air carrier
- Aircraft: N7738A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33930
- Aircraft time: 40,253 hours, 20,943 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141A5501
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT COMPARTMENT FLOOR CRACKED BETWEEN BS 254 TO BS 270, BETWEEN BL 0 TO LBL 17.  REPAIRED FLOOR IAW SRM.
